# SDR FDEA201712273454

- Difficulty date: December 27, 2017
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 44,417 hours, 23,046 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: A2151060400200
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING WALKAROUND FOUND GROUND PNEU PANEL MISSING AND FAIRING DAMAGE. COMPLIED WITH EA 6-2150-T0337559 A. 144AR PANEL HAS BEEN REPLACED AND 144BR HAS BEEN INSTALLED.
